MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ANATO STEM SZ 7 RIGHT NEUT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ANATO STEM SZ 7 RIGHT NEUT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 4845-7-117
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported: "[surgeon] says patient complaining about pain after primary hip replacement done.On (b)(6) 2018.Dr.Believes stem subsided.Revision surgery was done and stem removed.Replaced with restoration modular stem and cone body, no other info available.".

Brand Name
ANATO STEM SZ 7 RIGHT NEUT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8616058
Report Number0002249697-2019-01959
Device Sequence Number11305173
Product Code LPH
UDI-Device Identifier07613252631187
UDI-Public07613252631187
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4845-7-117
Device Lot Number65160805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR